# SDR YENA20100412058

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 24,819 hours, 8,672 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 0053003994
- Condition: Malfunctioned
- Location: Cabin
- Part time: 5,329 hours, 1,906 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 828 SDQ-JFK SLIGHT BURNING / ELECTRICAL SMELL IN ACFT CABIN NEAR ROWS 22-24.  DEPOWERED LTV SYSTEM AND SMELL DISSIPATED.  PERFORMED TSM 23-39-00-810-801.  NO DEFECTS NOTED.  REPLACED XEB AT ROWS 24LT, 24RT AND 23LT DUE TO SUSPECTED BURNING ODOR PER MM 44-20-17.
